Medical Questions > General Forum Topics > General Community Chat Forum

Black stool

User Profile
the stool color is black (not loose) - is the black color of stool due to any of the above medicines?
being holiday, can not consult doctor instantly


Did you find this post helpful?
|

User Profile
replied January 30th, 2008
General Community Chat Answer A3572
Medicines that contain iron like Tonoferon usually causes black stool.


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our General Community Chat , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.